# SDR ABXA20130624462

- Difficulty date: June 24, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 2213
- Aircraft time: 80,953 hours, 38,437 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31033
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING T/E UPPER WING SKIN (SURFACE) WS 805.  ACFT GROUNDED.  REMOVED FASTENERS, BLENDED OUT CORROSION AND REINSTALLED FASTENERS IAW SRM 51-40-02 AND REA B657-60572-MR,
